Advertisement

Positive periodic solutions of higher-dimensional nonlinear functional difference equations

  • Dai Bin-xiang Email author
  • Zou Jie-zhong 
  • Zhang Na 
Mathematics
  • 21 Downloads

Abstract

In this paper, we apply a cone theoretic fixed point theorem to obtain sufficient conditions for the existence of multiple positive periodic solutions to the higher-dimensional functional difference equations of the form:
$$x(n + 1) = A(n)x(n) + \lambda h(n) f(x(n - \tau (n))),n \in Z$$
.

Key words

positive periodic solution difference equations cone fixed point theorem 

CLC number

O175 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Raffoul Y H. Positive periodic solutions of nonlinear functional difference equations [J]. E J Differential E-quations, 2002(55): 1–8.Google Scholar
  2. [2]
    LI Yong-kun, ZHU Li-fei, LIU Ping. Positive periodic solutions of nonlinear functional difference equations depending on a parameter [J]. Comput Math Appl, 2004, 48: 1453–1459.MathSciNetCrossRefGoogle Scholar
  3. [3]
    ZHU Li-fei, LI Yong-kun. Positive periodic solutions of higher-dimensional functional difference equations with a parameter [J]. J Math Anal Appl, 2004, 290: 654–664.MathSciNetCrossRefGoogle Scholar
  4. [4]
    GAO Ying, ZHANG Guang, GE Wei-gao. Existence of periodic positive solutions for delay difference equations [J]. J Sys Sci and Math Scis, 2003, 23(2): 155–162. (in Chinese)MathSciNetzbMATHGoogle Scholar
  5. [5]
    Agarwal P R, ZHANG W N. Periodic solutions of difference equations with general periodicity [J]. Comput Math Applic, 2001, 42(3–5): 719–727.MathSciNetCrossRefGoogle Scholar
  6. [6]
    Agarwal P R, Wong P J Y. On the existence of positive solutions of higher order difference equations [J]. Topoloical Method in Nonlinear Analysis, 1997, 10(2): 339–351.MathSciNetCrossRefGoogle Scholar
  7. [7]
    Eloe P W, Raffoul Y H, Reid D, et al, Positive solutions of nonlinear functional difference equations [J]. Comput Math Applic, 2001, 42(3–5): 639–646.MathSciNetCrossRefGoogle Scholar
  8. [8]
    Fan M, Wang K. Periodic solutions of a discrete time nonautonomous ratio-dependent predator-prey system [J]. Math Compu Model, 2002, 35: 951–961.MathSciNetCrossRefGoogle Scholar
  9. [9]
    Zheng X Y, Shi B, Gai M J. A discrete periodic Lotka-Volterra system with delays [J]. Comput Math Applic, 2004, 47: 491–500.MathSciNetCrossRefGoogle Scholar
  10. [10]
    Wang H Y. Positive periodic solutions of functional differential equations [J]. J Differential Equations, 2004, 202: 354–366.MathSciNetCrossRefGoogle Scholar
  11. [11]
    Guo D, Lakshmikantham V. Nonlinear problems in abstract cones [M]. Orlando: Academic Press, 1988.zbMATHGoogle Scholar
  12. [12]
    Krasnoselskii M. Positive solutions of operator equations [M]. Noordhoff: Groningen, 1964.Google Scholar

Copyright information

© Central South University 2005

Authors and Affiliations

  1. 1.School of Mathematical Science and Computing TechnologyCentral South UniversityChangshaChina
  2. 2.College of Mathematics and EconometricsHunan UniversityChangshaChina

Personalised recommendations